# SDR SWIA2020032749444

- Difficulty date: February 22, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MID CAP ANGLE CORRODED    (C-CHECK) RO 3/25/2020   SERVICE DOOR MID CAP ANGLE OUT OF LIMITS REF- CRJ-700 SRM. REMOVED AND INSTALLED NEW SERVICE DOOR MID CAP ANGLE  REF CRJ 700 SRM.
